# SDR SWAA2021021542094

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 FRAME CRACKED BELOW STR 5L JUST ABOVE FWD ENTRY DOOR UPPER SILL WEB. / REPAIRED BS312 FRAME BELOW STR 5L JUST ABOVE FWD ENTRY DOOR UPPER SILL WEB PER ER 21-01076 REV IR AND EA 21-153-00194 REV IR.
